Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 18, NWS La Crosse, WI

April 30, 2014Jackson County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 30, 2014, 9:45 AM CDT for Jackson County, Wisconsin. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2014, 9:45 AM CDT (14:45 UTC)
Expired
May 1, 2014, 10:00 PM CDT
In force
36 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, WI

The radar

The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River (WI) at Black River Falls (BRFW3).

Action stage
43 ft
Minor stage
47 ft
Moderate stage
51 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 053813595, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WGUS43 KARX 301445
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
945 AM CDT WED APR 30 2014

.RAINFALL OVER THE LAST SEVERAL DAYS HAS CAUSED RIVER LEVELS TO RISE
ALONG THE BLACK RIVER AND RISE ABOVE FLOOD STAGE AT BLACK RIVER
FALLS. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-010245-
/O.NEW.KARX.FL.W.0018.140430T1445Z-140502T0300Z/
/BRFW3.1.ER.140430T1035Z.140430T1800Z.140501T0900Z.NO/
945 AM CDT WED APR 30 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL THURSDAY EVENING.
* AT  8:15 AM WEDNESDAY THE STAGE WAS 47.2 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY RISE TO NEAR 47.3 FEET THIS
  AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  THURSDAY MORNING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

&&
 
LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075

$$
3 follow-up statements
501 
WGUS83 KARX 302116
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CDT WED APR 30 2014

.RIVER FLOOD WARNINGS CONTINUE FOR PORTIONS OF THE MISSISSIPPI RIVER
AND FOR THE BLACK RIVER AT BLACK RIVER FALLS.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-011216-
/O.CON.KARX.FL.W.0016.140501T0600Z-000000T0000Z/
/WABM5.1.ER.140501T0600Z.140505T1800Z.000000T0000Z.NO/
416 PM CDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 13.6 FEET BY MONDAY.
* IMPACT...AT 13.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 60. FLOODING
  ALSO IMPACTS THE LOWER LEVEL OF SLIPPERY'S RESTAURANT.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-011215-
/O.CON.KARX.FL.W.0017.140503T0600Z-000000T0000Z/
/WNAM5.1.ER.140503T0600Z.140506T1800Z.000000T0000Z.NO/
416 PM CDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  3:45 PM WEDNESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 14.9 FEET BY TUESDAY. ADDITIONAL RISES ARE POSSIBLE
  THEREAFTER.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

MNC055-WIC063-123-011215-
/O.CON.KARX.FL.W.0019.140504T0600Z-000000T0000Z/
/LACW3.1.ER.140504T0600Z.140506T1800Z.000000T0000Z.NO/
416 PM CDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LA CROSSE.
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  3:00 PM WEDNESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 12.7 FEET BY TUESDAY. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 12.0 FEET...PETTIBONE CAMPGROUND AND RV PARK IS FLOODED.
  ROAD ACCESS TO THE NORTH END OF THE SHORE ACRES DEVELOPMENT IS 
  IMPACTED BY FLOODING. SOME LOWLAND FLOODING OCCURS IN OTHER AREAS 
  NEAR THE RIVER. 

&&
 
LAT...LON 4401 9142 4388 9120 4357 9122 4361 9127 4399 9145

$$

WIC053-011215-
/O.CON.KARX.FL.W.0018.000000T0000Z-140502T0300Z/
/BRFW3.1.ER.140430T1035Z.140501T0000Z.140501T0900Z.NO/
416 PM CDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:15 PM WEDNESDAY THE STAGE WAS 47.2 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 47.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

&&
 
LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075

$$
992 
WGUS83 KARX 010138
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT WED APR 30 2014

.THE WATER LEVEL ON THE BLACK RIVER AT BLACK RIVER FALLS REMAINS
JUST ABOVE FLOOD STAGE. THE RIVER IS NEAR ITS CREST...AND SHOULD
FALL BELOW FLOOD STAGE THURSDAY MORNING.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-011638-
/O.EXT.KARX.FL.W.0018.000000T0000Z-140502T0000Z/
/BRFW3.1.ER.140430T1035Z.140430T1900Z.140501T0600Z.NO/
838 PM CDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 47.1 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY THURSDAY MORNING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

&&
 
LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075

$$
657 
WGUS83 KARX 010818
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CDT THU MAY 1 2014

.WATER LEVELS HAVE CRESTED AT BLACK RIVER FALLS AND ADDITIONAL RAIN
IS EXPECTED TO REMAIN LIGHT ENOUGH TO ALLOW THIS TREND TO CONTINUE.

NO ADDITIONAL FLOODING FOR THIS LOCATION IS EXPECTED IN THE SHORT
TERM.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-010848-
/O.CAN.KARX.FL.W.0018.000000T0000Z-140502T0000Z/
/BRFW3.1.ER.140430T1035Z.140430T1900Z.140501T0245Z.NO/
318 AM CDT THU MAY 1 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* AT  2:15 AM THURSDAY THE STAGE WAS 46.8 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:45 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 45.0 FEET BY FRIDAY 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:38 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 30, 6:38 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
638 AM CDT WED APR 30 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 353 AM CDT WED APR 30 2014

AN UPPER LOW CONTINUES TO SPIN OVER THE FORECAST AREA THIS MORNING
BRINGING RAIN SHOWERS...DRIZZLE...AREAS OF FOG...AND EVEN SOME LIGHT
SNOW TO PORTIONS OF THE FORECAST AREA. A PERSISTENT BAND OF LIGHT
SNOW OVER SOUTHERN MOWER AND MITCHELL COUNTIES HAS PRODUCED SNOW
ACCUMULATIONS OF 1 TO 1.5 INCHES...MAINLY ON GRASSY SURFACES.
SOME LIGHT ACCUMULATIONS HAVE ALSO BEEN NOTED ON SIDE STREETS.
FURTHER TO THE EAST OVER WESTERN INTO CENTRAL WISCONSIN...DRIZZLE
AND AREAS OF FOG HAVE BEEN THE RULE EARLY THIS MORNING. SOME OF
THE FOG WAS THICK IN SPOTS REDUCING VISIBILITIES TO AROUND 1/2
MILE OR LESS AT TIMES ON RIDGE TOPS. THE LOW WILL CONTINUE TO
IMPACT THE REGION TODAY WITH PERIODS OF SHOWERS AND DRIZZLE. IT
WILL BE COOL AGAIN TODAY WITH HIGHS ONLY IN THE LOWER TO MID 40S.
FORECAST SOUNDINGS SHOW NEAR SURFACE TEMPERATURES STARTING TO
WARM SLIGHTLY TODAY INTO TONIGHT WHICH SHOULD KEEP THE MAIN
PRECIPITATION TYPE AS RAIN. TEMPERATURES ALOFT WARM SLIGHTLY TODAY
SO THIS REINFORCES THE IDEA OF RAIN AS THE MAIN PRECIPITATION
TYPE. FORECAST MODELS ARE SHOWING AN ENHANCED BAND OF
PRECIPITATION ON THE BACK SIDE OF THE LOW TONIGHT INTO EARLY
THURSDAY MORNING AS ANOTHER WAVE ROTATES AROUND THE LOW. IF
TEMPERATURES DON/T WARM AS EXPECTED THERE COULD BE SOME LIGHT SNOW
ACCUMULATIONS AGAIN TONIGHT UNDER THE BAND. DECIDED TO INCREASE
PRECIPITATION CHANCES SLIGHTLY TO ACCOUNT FOR THIS ENHANCED BAND
ESPECIALLY ALONG AND WEST OF THE MISSISSIPPI RIVER. PLAN ON LOWS
TONIGHT FALLING INTO UPPER 30S.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 353 AM CDT WED APR 30 2014

SHOWERS WILL LINGER OVER THE REGION ON THURSDAY BUT SHOULD THEN
START TO TAPER OFF AS THE LOW EDGES EAST OVER LOWER MICHIGAN. ONCE
THE LOW EXITS WE WILL SEE AN IMPROVEMENT IN HIGH TEMPERATURES FOR
FRIDAY WITH HIGHS CLIMBING BACK INTO THE LOWER TO UPPER 50S.
ACTIVE NORTHWEST FLOW ALOFT SETS UP OVER THE UPPER MISSISSIPPI
RIVER VALLEY IN THE WAKE OF THE LOW FOR FRIDAY INTO SATURDAY. THE
FIRST SHORTWAVE IS EXPECTED TO MOVE ACROSS THE REGION ON FRIDAY
AND PUSHES A WEAK COLD FRONT ACROSS THE FORECAST AREA WITH RAIN
SHOWERS EXPECTED MAINLY DURING THE AFTERNOON HOURS. ANOTHER
SHORTWAVE THEN PUSHES ACROSS THE AREA ON SATURDAY. THE MAIN ENERGY
FROM THIS FEATURE SHOULD TRACK ACROSS NORTHERN WISCONSIN SO HAVE
CONFINED THE HIGHER PRECIPITATION CHANCES TO THESE AREAS. DECIDED
TO REMOVE THUNDER MENTION WITH THE WAVE TRACKING A LITTLER FURTHER
NORTH AND VERY LIMITED INSTABILITY. HIGHS ON SATURDAY WILL RANGE
FORM THE LOWER 50S OVER NORTH CENTRAL WISCONSIN TO THE THE UPPER
50S ACROSS NORTHEAST IOWA. ON SUNDAY...MOST OF THE FORECAST AREA
SHOULD STAY DRY WITH THE EXCEPTION OF NORTHEAST IOWA. THE RIGHT
ENTRANCE REGION OF A 250 MB JET STREAK MOVES OVER THESE AREAS AND
MAY BE ENOUGH TO PRODUCE SOME SCATTERED SHOWERS. RIDGING THEN
STARTS TO BUILD OVER THE UPPER MIDWEST EARLY NEXT WEEK AS A TROUGH
DEVELOPS OVER THE WESTERN CONUS. A FEW WEAK WAVES LOOK TO TRACK
OVER THE REGION MONDAY INTO TUESDAY. WE SHOULD SEE A WARMING TREND
EARLY NEXT WEEK AS THE RIDGE BUILDS WITH HIGHS WARMING INTO THE
60S BY TUESDAY. A VERY ACTIVE PATTERN LOOKS TO SET UP OVER THE
PLAINS INTO THE UPPER MIDWEST FROM MIDWEEK INTO NEXT WEEKEND AS
THE WEST COAST TROUGH ADVANCES EAST AND SOUTHWEST FLOW ALOFT SETS
UP. TEMPERATURES COULD BE MUCH WARMER FOR LATE NEXT WEEK. THE
ECMWF SUGGESTS HIGHS COULD TOP 80 DEGREES NEXT THURSDAY SO LETS
KEEP OUR FINGERS CROSSED.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 638 AM CDT WED APR 30 2014

UPPER LOW STILL HAS A HOLD ON WEATHER WITH IFR TO LIFR CONDITIONS.
WITH VERY GRADUAL MOVEMENT TODAY...LOW LEVEL SATURATION WILL
CONTINUE TO KEEP CONSISTENT CONDITIONS FOR ANOTHER 24 HOURS AT
LEAST. SOME WARMING WITH COLD CORE SYSTEM TODAY SHOULD KEEP BULK OF
PRECIPITATION LIQUID AND COULD EVEN SEE SLIGHT IMPROVEMENTS IN
CEILING HEIGHTS...BUT THAT SHOULD LOWER BACK DOWN TONIGHT.

&&

.HYDROLOGY...
ISSUED AT 353 AM CDT WED APR 30 2014

RAIN THAT FELL UPSTREAM OVER CENTRAL MINNESOTA COMBINED WITH THE
RAIN THAT FELL OVER THE FORECAST AREA THE PAST SEVERAL DAYS WILL
ALLOW THE MISSISSIPPI RIVER TO CONTINUE TO RISE. MANY SITES ALONG
THE MISSISSIPPI RIVER SHOULD RISE TO OR ABOVE FLOOD STAGE OVER THE
NEXT WEEK. FLOOD WATCHES AND WARNINGS ARE POSTED ALONG THE
MISSISSIPPI AS A RESULT. ELEVATED RIVER LEVELS WILL PERSIST ON
TRIBUTARIES TO THE MISSISSIPPI RIVER OVER THE NEXT FEW DAYS BUT
FLOODING IS NOT EXPECTED.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH FROM SATURDAY EVENING THROUGH TUESDAY EVENING FOR
     WIZ041-053-054-061.

MN...FLOOD WATCH FROM SATURDAY EVENING THROUGH TUESDAY EVENING FOR
     MNZ096.

IA...FLOOD WATCH FROM SATURDAY EVENING THROUGH TUESDAY EVENING FOR
     IAZ011-030.

&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...SHEA
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Apr 30, 5:01 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
501 AM CDT WED APR 30 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-011100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
501 AM CDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW IS EXPECTED WEST OF THE MISSISSIPPI RIVER THIS MORNING.
LESS THAN 1 INCH OF ADDITIONAL ACCUMULATION IS EXPECTED.

SOME AREA TRIBUTARIES TO THE MISSISSIPPI RIVER ARE RUNNING HIGH
FROM RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE MISSISSIPPI RIVER WILL CONTINUE TO RISE DUE TO RUNOFF FROM
RECENT RAINFALL.

A FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT WABASHA
WHERE THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE ON THURSDAY.

A FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT WINONA
WHERE THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE ON SATURDAY.

A FLOOD WATCH REMAINS IN EFFECT FOR SITES ALONG THE MISSISSIPPI
RIVER FROM LA CROSSE TO GUTTENBERG WHERE FLOODING IS POSSIBLE
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ANY RAINFALL OR SNOWFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Local storm report, Apr 30, 4:45 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 AM CDT WED APR 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     SNOW             OSAGE                   43.29N 92.81W
04/30/2014  E2.0 INCH        MITCHELL           IA   LAW ENFORCEMENT

            ROADS WERE SNOW COVERED. SNOW DURATION 24
            HOURS OBSERVER LOCATION OSAGE

0443 AM     SNOW             AUSTIN                  43.67N 92.98W
04/30/2014  E0.5 INCH        MOWER              MN   LAW ENFORCEMENT

            MAINLY ON GRASSY SURFACES. SNOW DURATION 24
            HOURS OBSERVER LOCATION AUSTIN

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:16 PM CDTRiver Flood WarningARXBuffalo, Trempealeau10 days
Apr 30, 12:22 AM CDTSpecial Weather StatementARXAdams, Crawford, Grant, Juneau, La Crosse, Monroe and 2 more113 min
Apr 30, 2:15 AM CDTSpecial Weather StatementARXAdams, Crawford, Grant, Juneau, La Crosse, Monroe and 2 more2 hr
Apr 30, 10:41 AM CDTRiver Flood WarningARXLa Crosse, Vernon9 days
Apr 30, 12:17 PM CDTRiver Flood WatchARXLa Crosse, Trempealeau22 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.